# SDR 2005FA0605

- Difficulty date: July 3, 2005
- Submitted: July 3, 2005
- Operation: Air carrier
- Aircraft: N9946M
- Make and model: Cessna 207A
- Aircraft serial: 20700588
- Aircraft time: 15,879 hours
- Engine: Cont IO520F
- Engine time: 98 hours
- Propeller: Mcauly D3A34C404
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 655566F24V
- Part serial: 032950073
- Condition: Failed
- Location: Engine
- Part time: 98 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H, S
- Precautionary procedure: H

## Discrepancy

"LIGHT WEIGHT" STARTER SUPPLIED ON A TCM REMANUFACTURED ENGINE INSTALLED IN JUNE,2004.  ID TAG SAYS "MADE IN SLOVENIA" BY "ISKRA".  WAS INSTALLED FOR 98.0 HOURS, NOTICED HIGH CURRENT DRAW ON AMMETER, AFTER TAKEOFF.  STARTER RELAY "STUCK" & WOULD NOT DE-ENERGIZE STARTER.  TURNED OFF MASTER SWITCH, & MADE A "NO FLAP LANDING" AT A NEARBY AIRPORT.  INSTALLED A NEW MAGNET STARTER.
